# SDR CA030113012

- Difficulty date: December 14, 2002
- Submitted: June 6, 2006
- Operation: General aviation
- Make and model: Lkheed 10113853
- Aircraft time: 62,884 hours
- Engine: Rroyce RB211524B402
- System (JASC): 2810 · Fuel Storage
- Part: Fuel Tank
- Condition: Contaminated
- Stage of operation: CR
- How discovered: O
- Nature of condition: W
- Precautionary procedure: O

## Discrepancy

TANK 2R INBD, QTY HIGHER THAN NORMAL WITH QTY SWITCH LIGHT LATCHED IN.  FUEL QTY GAUGES OK.  INBD QTY READS 4000 LBS, WITH TOTAL BELOW 7000LBS.  PER FAULT ISOLATION AMM 28-27-00 P 107, REPLACED BOOST PUMP CHECK VALVES PER AMM 28-24-03 (NIL FIX).  FUEL WAS STILL TRANSFERRING FROM OUTER INTO INNER TANK (GRAVITY FLOW).  FAULT FOUND TO BE A PAPER TOWEL (FACE WIPE) LOGGED IN THE FWD FLAPPER CHECK VALVE OF THE TANK 2R INNER TANK/BOOST PUMP BOX.  PAPER TOWEL REMOVED AND TANK 2R TRANSFER CHECKED SERVICEABLE PER AMM 28-27-00.
